# SDR MALA976500

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 51653118
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR LEAK CAME ON SHORTLY AFTER TAKEOFF, AT 1000 FT, FOLLOWED THE QRH AND THE LIGHT REMAINED ON.  MAINTENANCE REPLACED BLEED AIR DETECT CONTROL UNIT IAW AMM 36.  OPS CHECK GOOD.
